# SDR 20000609SH028

- Difficulty date: April 22, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N6331E
- Make and model: Cessna 172
- Aircraft serial: 46431
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 08424008
- Condition: Failed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE PIC WAS TAXIING TO THE RAMP WHEN THE NOSE WHEEL STARTED TO SHIMMY.  HE APPLIED BRAKES AND THE AIRCRAFT MADE A HARD RIGHT TURN CAUSING THE AIRCRAFT TO TOP OVER TO THE LEFT/FRONT SIDE AND THE LEFT WING TIP AND PROPELLER MADE CONTACT WITH THE GROUND.  INSPECTIONS OF THE AIRCRAFT REVEALED THE NOSE GEAR SHIMMY DAMPER AND BOTH STEERING RODS WERE BROKEN.  (X)
